# SDR LR7A2020061302264

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 364662
- Condition: Cracked
- Location: Bs 497 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  WHILE PERFORMING OTHER MAINTENANCE, FOUND THE BS 497 OVERHEAD BULKHEAD WITH CRACKED UPPER CAP AT RBL 18.75, WL 256.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-60, AND 51-70.
